MAUDE Adverse Event Report: OSCOR INC. OSCOR® LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. OSCOR® LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number BIS/IS-15
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a fever, redness and swelling due to an idiopathic infection.The implantable pulse generator (ipg) and adaptor were explanted fully without replacement and the leads were cut and partially removed without replacement.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1: b2, b4, b7, d6a, g3, g6, h2, h6, and h11.This adaptor was in use for treatment from (b)(6) 2024 to (b)(6) 2025, for approximately 8-months before being explanted and discarded on (b)(6) 2025.It was reported the patient had an idiopathic infection.There was no device performance issue reported.As per event description, reported issue is an idiopathic infection.This is an infection where the underlying cause is unknown, despite investigation.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per quality inspection of all labeled and packaged products: indicates all labeling and packaging will be inspected 100%.Check for foreign material and tyvek seal integrity.Verify steri dot is present, and the color has changed from a shade of red/burgundy to a shade of green.A shade of green on a steri dot indicates the sterilization parameters are met.Sealed areas (tyvek lid to lip of tray) are continuous around entire perimeter of tray.No voids, breaks, and or bubbles along the seal.The entire seal should be at least quarter inch wide and have a full ridge.The tyvek pull tabs: devices with pull tabs must be properly folded into position.Examine the seal and border for uniformity of the seal.Check for holes or any other damages that could violate sterility.Verify all sterilization processes acceptance criteria was met per biological indicators/process challenge device testing procedure.The instructions for use bipolar pacing lead adaptors self sealing informs the user: cautions: device is supplied sterile.Do not use if package has been previously opened or damaged.The device is designed for single use only.Do not resterilize or reuse.Do not alter the device in any ways.Possible complications: infection.As with the introduction of any foreign object into the body, an infection might result.Removal of the device may be required.Handling and storage: always remove the product from the inner package in a sterile environment.The complaint is non-verifiable as the product was not returned for evaluation.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may have not been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
OSCOR® LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ron greco
4875 palm harbor blvd.
palm harbor, FL 34683
MDR Report Key21950441
Report Number1035166-2025-00029
Device Sequence Number8836259
Product Code DTD
UDI-Device Identifier00836559002680
UDI-Public00836559002680
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberBIS/IS-15
Device Catalogue NumberBIS/IS-15
Device Lot NumberC3-18997
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer09/08/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown